The Chronicle of the Horse
MagazineNewsHorse SportsHorse CareCOTH StoreVoicesThe Chronicle UntackedDirectoriesMarketplaceDates & Results
 
Results 1 to 4 of 4
  1. #1
    Join Date
    May. 2, 2007
    Location
    Area II
    Posts
    1,233

    Default My turn for mental health issues: Nycenta and/or Fentany/Duragesic Patch

    Well, here I am asking for help, however it is kind of hard to go through all of the history.

    My main question is if any one has been on these meds, and if so did you find that they had a depressive or low motivation or anxiety side effects with them. I was on vicodin for years and didn't go through any of these extreme emotions. I have been on the nycenta and the patch since last november. At the most I was only taking about 4 nycenta a day and only the 15 patch.

    To put the rest of my life in perpesctive, other than the pain I have a great life. Close to my family, wonderful pets that includes a great mare, and an awesome job that I really love but is very stressful.

    Thanks for any thoughts or help on this.



  2. #2
    Join Date
    Jul. 16, 2003
    Location
    Guthrie, OK
    Posts
    1,602

    Default

    What is the source/cause of the chronic pain? Personally I have not had to deal with that but I have friends that have.

    There are lots of other treatment options for chronic pain, and you have not even scratched the surface. Are you seeing someone who specializes in chronic pain?



  3. #3
    Join Date
    May. 2, 2007
    Location
    Area II
    Posts
    1,233

    Default

    Hi Meghan, long story that I will try to link to tomorrow, hard to do right now on a phone.



  4. #4
    Join Date
    Sep. 13, 2008
    Location
    Vermont
    Posts
    794

    Default

    I was on the 75's for a short while, I could not tolerate them. I had an issue with my heart racing which I didn't like and I felt like I was 'beside myself' I guess. like I was separated from myself. I felt like I was standing next to me looking on, real weird. Only used them for 2 weeks. Morphine does'nt work well for me. Have now been on methadone for 8 yrs and it has worked very well but I am starting to notice that I am not getting the relief that I used to from it.



Similar Threads

  1. My HORSE and his mental issues
    By Crooked Horse in forum Off Course
    Replies: 102
    Last Post: Jun. 13, 2012, 09:16 AM
  2. Mental health and asking for help
    By Curb Appeal in forum Off Topic
    Replies: 20
    Last Post: Nov. 12, 2011, 12:53 PM
  3. Mental health Pro's-Grad school question
    By Dressage Dreamer in forum Off Course
    Replies: 16
    Last Post: Jun. 5, 2011, 08:14 AM
  4. Dressage and Horse Health Issues....
    By Tiligsmom in forum Dressage
    Replies: 39
    Last Post: Mar. 23, 2009, 03:17 PM
  5. The mental health of horse people (or lack of)
    By Policy of Truth in forum Favorites
    Replies: 78
    Last Post: May. 27, 2001, 08:11 AM

Posting Permissions

  • You may not post new threads
  • You may not post replies
  • You may not post attachments
  • You may not edit your posts
  •  
randomness